Journal of Applied Mathematics and Stochastic Analysis
This paper introduces the notion of Lipschitz stability for nonlinear nth order matrix Lyapunov differential systems and gives sufficient conditions for Lipschitz stability. We develop variation of parameters formula for the solution of the nonhomogeneous nonlinear nth order matrix Lyapunov differential system. We study observability and controllability of a special system of nth order nonlinear Lyapunov systems.
K. N. Murty and Michael D. Shaw, “Stability analysis of nonlinear Lyapunov systems associated withan nth order system of matrix differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 2, pp. 141-150, 2002. doi:10.1155/S104895330200014X